# SDR AALA202004179008

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 22,844 hours, 9,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: G1 GALLEY EMER EXIT SIGN INOPERATIVE. REPLACED FUSE IN EMERGENCY POWER SUPPLY, P/N: B215-06, IAW AMM 33-51-06-960-804.
